# SDR DL78K050748

- Difficulty date: November 22, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 10,882 hours, 9,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22811
- Condition: Deformed
- Location: Bs 1016 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1016 AFT PRESSURE BULKHEAD WEB AT LBL 5 AND WL 290 HAS A 5 INCH X 5.5 INCH X 0.156 INCH DEEP OIL CAN.  THE BULKHEAD WEB DAMAGE WAS REMOVED AND REPAIR DOULBER WAS INSTALLED PER ER/A 451749-14.
